# SDR CIEA0010

- Difficulty date: December 18, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N553V
- Make and model: Lear 35A
- Aircraft serial: 35A141
- Aircraft time: 9,140 hours, 6,770 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2651011
- Part serial: 38
- Condition: Cracked
- Location: Lt Engine
- Part time: 9,140 hours, 6,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF RECURRING AD 87-02-06 EFFECTIVE 2-6-87, WHILE PERFORMING VISUAL INSPECTION AS REQUIRED BY PAR A (1) OF THE AD, A SUSPECTED CRACK WAS NOTED IN THE UPPER FORWARD RADIUS OF THE MOUNT.  THE CRACK WAS CONFIRMED BY MAGNETIC PARTICLE INSPECTION AS REQUIRED BY PAR A (2)(B)(2) OF THE AD AND FOUND TO BE .3750 INCH LONG.  THE UNIT WAS REPLACED WITH A NEW UNIT P/N 2651034-3 AS REQUIRED BY PAR A (2)(B)(1) OF THE AD.  (X)
